# SDR DL73G050031

- Difficulty date: January 14, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 42,131 hours, 23,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 654648482
- Part serial: BN196
- Condition: Cracked
- Location: Wing, Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE NR 3 MID FLAP FRONT SPAR ASSEMBLY WAS FOUND WITH A CRACKED LOWER CHORD AND DENTED WEB.  DAMAGE WAS DUE TO SERVICE DAMAGE.  REPAIRED PER ERA 093135-14.
